# SDR QXEA0100412

- Difficulty date: March 16, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT NACELLE OUTBOARD STIFFENER/RIB CHAFED IN TWO AREAS XN141.95 AND ZN18.0.  REPAIRED IAW HORIZON AIR EA 9-54-287 AND DHC-8 SRM 53-00-16, PAGE 4.
